# SDR UALA2012011300275

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 34,792 hours, 15,322 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Warning Light
- Condition: Illuminated
- Location: Rat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAT FAULT DISPLAYED ON UPPER ECAM SCREEN.  RAT AND EMERGENCY GENERATOR FAULT LIGHT ON PROGRAM TEXT:  WORK WITH LM2730.  SEE PTT 7922001 FOR BCL 1 REPLACEMENT.
